Crelle's Journal - 150 years old.
Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 3-4
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{JRAM_1976__0286_0287_151766,
title = {Crelle's {Journal} - 150 years old.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {3--4},
year = {1976},
volume = {0286_0287},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151766/}
}
Crelle's Journal - 150 years old.. Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 3-4. http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151766/